Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 55, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 30, 2016, 5:43 PM MDT for Chaves County, De Baca County, New Mexico. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2016, 5:43 PM MDT (23:43 UTC)
- Expired
- May 30, 2016, 6:01 PM MDT
- In force
- 18 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chaves County, NM, De Baca County, NM
The radar
The Cannon AFB radar (KFDX), 122 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.7 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3178 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
376
WUUS55 KABQ 302343
SVRABQ
NMC005-011-310030-
/O.NEW.KABQ.SV.W.0055.160530T2343Z-160531T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 PM MDT MON MAY 30 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO...
NORTH CENTRAL CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...
* UNTIL 630 PM MDT
* AT 543 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MESA...OR 39
MILES NORTH OF ROSWELL...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MESA.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 138 AND 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3380 10485 3399 10484 3420 10435 3379 10424
TIME...MOT...LOC 2343Z 250DEG 21KT 3392 10470
HAIL...1.00IN
WIND...60MPH
$$
401 follow-up statement
133
WWUS55 KABQ 310001
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 PM MDT MON MAY 30 2016
NMC005-011-310011-
/O.CAN.KABQ.SV.W.0055.000000T0000Z-160531T0030Z/
DE BACA-CHAVES-
601 PM MDT MON MAY 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DE BACA AND
NORTH CENTRAL CHAVES COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3380 10485 3399 10484 3420 10435 3379 10424
TIME...MOT...LOC 2359Z 250DEG 21KT 3396 10458
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 5:26 PM MDT, 17 minutes earlier.
Area forecast discussion, May 30, 5:26 PM MDT, 17 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 526 PM MDT MON MAY 30 2016 .AVIATION... 00Z TAF CYCLE The main concentration of SH/TS will be found across SC and SE portions of the forecast area after sunset this eve. ROW will be impacted. The main impact will be erratic directions and stronger gusts. Much of the activity will have dwindled by 06z. TCC/ABQ/AEG and GUP could also be impacted by VCSH with some outflow/erratic wind potential through early eve. Tuesday will be a busy day in terms of SH/TS. The main impact will be found across the NE half including likely direct impacts to LVS and TCC. Using VCTS at this time during the afternoon hrs. Higher based SH/TS will be found across the west with likely impacts to GUP/SAF/ABQ/AEG. Wind would be the main issue at this time during the afternoon. 50 && .PREV DISCUSSION...512 PM MDT MON MAY 30 2016... .UPDATE... Quick update to include some slight chance PoPs across the along and south of I-40 west of the central mountain chain. Should be enough moisture and upper level diffluence to keep a few showers/tstorms going into the evening. 34 && .PREV DISCUSSION...344 PM MDT MON MAY 30 2016... .SYNOPSIS... A pretty solid outbreak of thunderstorms has occurred this afternoon, mainly south of Interstate 40 and west of the Pecos. But, with one exception as of this writing, the greatest storm intensity has been below that of Sunday. The Socorro and Catron County activity has been pretty much of the dry type, wetter farther to the east. As was the case last night, much of this activity will wane in the post sunset hours, though the far east could see activity lasting the longest. A cold front will enter northeastern New Mexico on Tuesday where additional storms are expected. By Tuesday night the front will spill farther south and west through much of of New Mexico, bringing gusty winds, cooler temperatures, and an increase in moisture. This will signify a cooler, wetter weather pattern for Wednesday and to some degree Thursday as well. && .DISCUSSION... A pretty good crop of showers and thunderstorms ongoing as of mid afternoon today, more so numbers-wise rather than intensity, for the most part. A not terribly impressive low pressure aloft is still slowly headed in our general direction and it has managed to assist some in pulling up some decent low level moisture into the sw quarter of the state, though the richest moisture still resides across east central and se NM. And those latter 2 areas still will likely have the best chance of severe or at least strong storms into the eve. Dry line will likely again push west a fair degree across the east half of the state later tonight. Tuesday, the next back door cold front should back into northeastern NM. Moisture advection and surface convergence will help ignite storms near and at least a little ways behind the boundary Tue aftn with potential for more strong and perhaps a few severe storms. The dry and warm pattern repeats in west NM with another threat of dry storms/virga. The front will bring a shift to a significantly cooler, wetter pattern starting Tue night into Wed, especially so across the east half. Tue night gusty winds will likely accompany the front as it slides down the eastern plains and advances west beyond the central mountain chain of NM. This will produce a canyon wind event, but speeds still do not look terribly strong, perhaps a mid to high end moderate event. Higher dewpoints will spread across the state behind the front, triggering showers and storms Wed and Thu with enough moisture leftover for recycling on Fri. Upslope areas just east from central mtn chain should experience the most widespread, if not heaviest, rainfall. By the upcoming weekend, a high amplitude high pressure ridge aloft will set up over the western U.S. with any storms likely relying on diurnal heating and localized upslope. After the cooler stint in the middle of the work week, daytime temps should rebound this weekend, getting back closer to average for early June. 43 && .FIRE WEATHER... Little change in the overall weather forecast. Tuesday to Tuesday night will be the transition period as a back door cold front sweeps across the forecast area. This will influx moisture and cool temperatures midweek with residual impacts through late week into the weekend. Drier showers and thunderstorms will be prolific across the west during a portion of this period. Models remain bullish with a building ridge over the intermountain west late week into the weekend. This means an overall warming and drying trend. If the models continue this tune...then another back door cold front would impact the area...potentially during the weekend or early the following week. Humidity values ended up being a little higher across southwest portions of the forecast area this afternoon due to an influx of moisture from the south and east. This has led to a few more drier showers and thunderstorms. The surface dryline will continue to mix to the east and a broken band of wetting showers and thunderstorms will be found along this retreating dryline through early to mid evening. Weather models continue to paint additional thunderstorms across SC and SE areas during the overnight but mainly south of our fire weather forecast area. RH recoveries will be higher across western areas compared to last night but continue to look for pockets of poor recoveries along the midslopes. A squeeze play is still expected Tuesday as the Pacific cut off low slides a little closer to the area. At the same time...a back door cold front will plunge southward into the eastern plains. A moderating mid level dry intrusion will be found in between. The added lift dynamics from the upper low will help destabilize the atmosphere and lead to additional drier showers and thunderstorms across western portions of the forecast area. A band of wet showers and thunderstorms will develop along the cold frontal push and impact areas along and to the east of the central mountains. The NE half has the best potential for wetting moisture Tues into Tues night. Gusty outflow winds will be a big concern across the west. Storm motion for the storms will tend to be erratic and slow for most areas on Tuesday. The cold front will push westward Tuesday night and lead to much higher humidity recovery areawide. Higher RH will be felt even along the AZ border. Residual portions of the cold frontal boundary will act as a focusing mechanism for showers and thunderstorms across the west and south Wednesday into Wednesday night. Drier storms will be found between the continental divide to AZ state line with a mix of wet and dry activity between the divide to the Rio Grande Valley. As the ridge builds across the west...northerly steering flows should take over late Wednesday. The main weather theme Thursday into the weekend appears to be a building ridge over the inter mountain west. Residual moisture found trapped within the periphery of this ridge would turn into showers and thunderstorms. The storms would turn drier with less of a footprint of wetting rain from west to east. Gusty outflow wind would remain a concern. Weak northerly wind shifts would be possible across the east and a more vigorous back door cold front will be possible during this period. The models seem to be consistent with their depiction of the Pacific low/upper ridge interplay although still suspect the low could undercut the ridge a little differently than what they are showing now. Will continue to monitor that. Either way...temperatures would warm while RH values lower. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 30, 5:03 AM MDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 503 AM MDT MON MAY 30 2016 NMZ501>540-311200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 503 AM MDT MON MAY 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ALONG THE DRYLINE IN EASTERN NEW MEXICO. SOME STORMS COULD TURN STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE INTO THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL ENTER NORTHEASTERN NEW MEXICO ON TUESDAY. INCREASED MOISTURE AND INSTABILITY ALONG THE FRONT WILL LEAD TO THE POTENTIAL FOR ADDITIONAL STRONG STORMS TUESDAY AFTERNOON AND EVENING. AN ACTIVE STRETCH OF SCATTERED TO FAIRLY WIDESPREAD SHOWERS AND THUNDERSTORMS IS EXPECTED WEDNESDAY AND THURSDAY. A FEW STRONG STORMS CANNOT BE RULED OUT DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS WITHIN EASTERN NEW MEXICO ARE ENCOURAGED TO REPORT ANY HAIL OR STRONG THUNDERSTORM WIND GUSTS TO THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, May 30, 3:08 PM MDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 308 PM MDT MON MAY 30 2016 NMZ537>539-302145- CHAVES COUNTY PLAINS-DE BACA COUNTY-EASTERN LINCOLN COUNTY- 308 PM MDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND SOUTHWESTERN DE BACA COUNTIES UNTIL 345 PM MDT... AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 23 MILES SOUTHWEST OF RAMON...OR 27 MILES SOUTHEAST OF CORONA...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MESA. THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 148 AND 172. && LAT...LON 3393 10460 3389 10522 3403 10536 3432 10500 TIME...MOT...LOC 2108Z 232DEG 29KT 3401 10522 40
Special weather statement, May 30, 3:26 PM MDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 326 PM MDT MON MAY 30 2016 NMZ528-530-531-302215- UNION COUNTY-HARDING COUNTY-FAR NORTHEAST HIGHLANDS- 326 PM MDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION...NORTHWESTERN HARDING AND SOUTHEASTERN COLFAX COUNTIES UNTIL 415 PM MDT... AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ABBOTT...OR 22 MILES SOUTHEAST OF SPRINGER... MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GLADSTONE...ABBOTT AND FARLEY. MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA. && LAT...LON 3608 10431 3627 10436 3646 10401 3618 10386 TIME...MOT...LOC 2126Z 244DEG 13KT 3623 10424 CL
Special weather statement, May 30, 3:28 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 PM MDT MON MAY 30 2016
NMZ533-534-302200-
GUADALUPE COUNTY-QUAY COUNTY-
328 PM MDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE AND
WESTERN QUAY COUNTIES UNTIL 400 PM MDT...
AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF CUERVO...OR 19 MILES EAST OF
SANTA ROSA...MOVING NORTH AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONTOYA...NEWKIRK AND CUERVO.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 288 AND 313.
MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.
&&
LAT...LON 3479 10425 3487 10454 3522 10437 3522 10428
3507 10398
TIME...MOT...LOC 2128Z 199DEG 27KT 3490 10433
40Special weather statement, May 30, 3:58 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
358 PM MDT MON MAY 30 2016
NMZ539-302230-
EASTERN LINCOLN COUNTY-
358 PM MDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
430 PM MDT...
AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TINNIE...OR 29 MILES EAST OF
RUIDOSO...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PICACHO...ARABELA AND TINNIE.
&&
LAT...LON 3343 10532 3350 10525 3350 10523 3352 10524
3369 10509 3342 10489 3331 10516
TIME...MOT...LOC 2158Z 224DEG 18KT 3343 10518
40Special weather statement, May 30, 5:07 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 507 PM MDT MON MAY 30 2016 NMZ530-531-302330- UNION COUNTY-HARDING COUNTY- 507 PM MDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UNION AND NORTHEASTERN HARDING COUNTIES UNTIL 530 PM MDT... AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTH OF BUEYEROS...OR 26 MILES NORTHEAST OF MOSQUERO...MOVING EAST AT 25 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN UNION AND NORTHEASTERN HARDING COUNTIES. && LAT...LON 3601 10379 3618 10386 3633 10345 3602 10332 TIME...MOT...LOC 2307Z 252DEG 22KT 3612 10374 40
Special weather statement, May 30, 5:28 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 PM MDT MON MAY 30 2016
NMZ537-538-310000-
CHAVES COUNTY PLAINS-DE BACA COUNTY-
528 PM MDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DE BACA AND NORTH
CENTRAL CHAVES COUNTIES UNTIL 600 PM MDT...
AT 528 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MESA...OR 39 MILES NORTH OF
ROSWELL...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MESA.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 137 AND 157.
&&
LAT...LON 3378 10438 3377 10487 3394 10490 3397 10489
3412 10451
TIME...MOT...LOC 2328Z 252DEG 22KT 3391 10478
40The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 1:55 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| May 30, 2:08 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 26 min |
| May 30, 2:59 PM MDT | Special Weather Statement | ABQ | Harding | 31 min |
| May 30, 3:08 PM MDT | Special Weather Statement | ABQ | 37 min | |
| May 30, 3:26 PM MDT | Special Weather Statement | ABQ | Harding | 49 min |
| May 30, 3:28 PM MDT | Special Weather Statement | ABQ | Guadalupe | 32 min |
| May 30, 3:38 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 37 min |
| May 30, 3:58 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| May 30, 5:07 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| May 30, 5:28 PM MDT | Special Weather Statement | ABQ | De Baca | 32 min |
| May 30, 5:54 PM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| May 30, 5:59 PM MDT | Special Weather Statement | ABQ | 16 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.